Acton Or 1gm tablet contains paracetamol as its main ingredient. Paracetamol is a painkiller used to treat fever, pain and ache. Acton Or 1gm tablet works by blocking the formation of certain chemicals responsible for fever and pain. You should not take more than 4-tablets of Acton Or 1gm tablet in 24 hours. If you feel that your pain and fever are relieved, do not take it further. Individuals with liver and kidney problems should seek medical advice before taking this medicine. This medicine is not meant for children under 12 years of age....
Q: Can Acton Or 1gm tablet be used for a headache?
A: Yes, Acton Or 1gm tablets can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Q: Can I give Acton Or 1gm tablet to a five-year-old child?
A: No, Acton Or 1gm tablet is not meant for use in children below 12 years of age.
Q: Is Acton Or 1gm tablet safe during pregnancy?
A: It can be taken during pregnancy under medical supervision. A pregnant woman should avoid taking Acton Or 1gm tablet too often and for prolonged durations.
Q: Can I take Acton Or 1gm tablet for cold and fever?
A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.
Q: What are the uses of Acton Or 1gm tablet?
A: Acton Or 1gm tablet mg is used to relieve fever and mild-to-moderate pain. It is also used to get relief from a headache, toothache, migraine, period pain and other painful conditions.
Q: Acton Or 1gm tablet vs Crocin, what are the differences?
A: Acton Or 1gm tablet contains paracetamol 650 mg and is generally used to treat fever and body pain. Crocin tablet also contains paracetamol in different doses. Both medicines contain the same active ingredient, which is Paracetamol.
Q: Any general warnings, I should be aware of about paracetamol?
Be cautious if you are a patient with liver problems, kidney problems or an alcoholic, as this medicine is known to cause severe liver damage in case of an overdose. Caution is needed for the elderly as well....
Paracetamol should be used in low doses and for the shortest duration possible.
You should avoid taking it when the symptoms (pain and fever) disappear.
You should not take it while taking any other medicines containing paracetamol.